Jul 22, 2005
I HAVE BEEN ON NEURONTIN FOR 11 MONTHS, FOR A PINCHED NERVE IN NECK. CAN NEURONTIN CAUSE CIRCULATION PROBLEMS? I HAVE A FINGER TURNING DARK ON THE TIP AND SKIN IS DYING. I HAVE OTHER FINGERS THAT ARE STARTING TO DO THE SAME
| Response from Dr. Henry
Neurontin can be helpful to treat some forms of neuropathy but is not usually advised if there is actual nerve damage occurring from a pinched nerve (mechanical relief or physical therapy often recommended). You need to see your HIV doctor or general practitioner to evaluate whether your finger problem is due to a vascular (such as a vasculitis) or skin or neurological problem. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.